# SDR CA130528001

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,681 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Case
- Part number: 745583A
- Condition: Failed
- Location: Flap Drive
- Part time: 63,602 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WHEN THE CREW SELECTED FLAPS TO ZERO, THEY CAME UP TO 15 DEG AND STOPPED AND THE FLAP DRIVE CAUTION LIGHT CAME ON.  MAINTENANCE INVESTIGATION FOUND THE SECONDARY DRIVE SYS SEIZED.  FURTHER INVESTIGATION FOUND THE CENTER SECTION SECONDARY DRIVE CASING DAMAGED AND COMING APART WITH THE FLEX DRIVE SHAFT INSIDE ALSO COMING APART.  THE CENTER SECTION CASING, PN 745583A WAS REPLACED ALONG WITH ALL OF THE FLEX DRIVE SHAFTS, THE TQ SENSOR AND THE 2 GEARBOXES.
